# SDR DALA2016061404596

- Difficulty date: June 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1004-1045
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENLONGATED HOLES ON FUSELAGE SKIN AND LONGERON 26 LT FROM BS 1004 TO 1045.   SKIN REPAIRED IAW ETI-17-16-060, REV. 2 AND ER/A 546557-14, REV. ORIGINAL.
